| Catalog Number |
364390 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: bd did not receive any samples or photos for investigation.Therefore, 10 retained samples were examined, and no molding defects related to leakage were identified.No sub-assembly issues were found.Additionally, all 10 syringes were functionally tested and all filled as expected.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: leakage during to injection/blood/urine collection.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported while using bd preset¿ eclipse¿ arterial blood collection syringe, leakage occurred during blood collection of one patient.No adverse impact was reported regarding the patient or user.
Event or Problem Description
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.